# SDR DXTA2025082704720

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0264
- Aircraft time: 5,502 hours, 3,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CLE3270130
- Part serial: 239005617
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV FLOOR EMERGENCY LIGHT ILLUMINATES ONLY INTERMITTENTLY.  LAV  EMER LIGHT STRIP INTERMITTENT: REMOVED LIGHT STRIP AND INSTALLED ABOVE UNIT. OPS CHECKS GOOD. IAW AMM 33-50-00.
